# SDR ASOA02032

- Difficulty date: January 18, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12046158001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE LEFT BUTT STRAP WAS FOUND CORRODED BETWEEN FRAMES 25 AND 30.  MAINTENANCE REMOVED AND REPLACED THE CORRODED BUTT STRAP IAW SRM 51-40-02.  (M)
